MathSciNet Relay Station
MathSciNet bibliographic data
MR1638772 52C15 (30C20 30E10 39A12)
He, Zheng-Xu; Schramm, Oded The $C^\infty$-convergence of hexagonal disk packings to the Riemann map. Acta Math. 180 (1998), no. 2, 219–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement